# SDR HYIA818ANMAP1105

- Difficulty date: November 5, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N818AN
- Make and model: Cessna 402C
- Aircraft serial: 402C0501
- Aircraft time: 28,078 hours
- Engine: Cont TSIO520*
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Line
- Part number: 52001094
- Condition: Broken
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, AFTER LEVELING AT 4000 FT, IN CRUISE CONFIGURATION, POWER WAS REDUCED TO 26" OF MANIFOLD PRESSURE.  LT ENGINE WENT TO TO 26" OF MANIFOLD PRESSURE, BUT RT ENGINE REMAINED AT 29".   CREW ELECTED TO DIVERT, WHERE AN EMERGENCY WAS DECLARED.  LANDING WAS UNEVENTFUL.  MX R & R BROKEN MANIFOLD PRESSURE INDICATOR LINE.  ACFT RETURNED TO SERVICE.
